BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1981 Volume 2 >

Please use this identifier to cite or link to this item:

Title: Poincaré Series of Almost Complete Intersections of Embedding Dimension Three
Authors: Avramov, Luchezar L.
Issue Date: 1981
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 2, No 1, (1981), 167p-172p
Abstract: A change of rings theorem is proved for the reduction of the Poincaré series of a local Gorenstein ring modulo depth 3 perfect ideals, minimally generated by 4 elements. Together with an earlier result of the author, this theorem establishes the rationality of the Poincaré series of the title.
Description: [Avramov Luchezar L.; Аврамов Лъчезар Л.]
ISSN: 0204-9805
Appears in Collections:1981 Volume 2

Files in This Item:

File Description SizeFormat
Pliska-02-1981-167-172.pdf6.99 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License